Contents
Academic literature on the topic 'Semi-real quaternion'
Create a spot-on reference in APA, MLA, Chicago, Harvard, and other styles
Consult the lists of relevant articles, books, theses, conference reports, and other scholarly sources on the topic 'Semi-real quaternion.'
Next to every source in the list of references, there is an 'Add to bibliography' button. Press on it, and we will generate automatically the bibliographic reference to the chosen work in the citation style you need: APA, MLA, Harvard, Chicago, Vancouver, etc.
You can also download the full text of the academic publication as pdf and read online its abstract whenever available in the metadata.
Journal articles on the topic "Semi-real quaternion"
Deng, Yong, and Jiangang Tang. "The non-de moivre formula for calculating the power of 3-parameter generalized quaternions." Journal of Physics: Conference Series 2905, no. 1 (2024): 012027. https://doi.org/10.1088/1742-6596/2905/1/012027.
Full textMa, Ai-qun, Lin Chen, and Zijie Qin. "Jordan semi-triple derivations and Jordan centralizers on generalized quaternion algebras." AIMS Mathematics 8, no. 3 (2022): 6026–35. http://dx.doi.org/10.3934/math.2023304.
Full textFan, Xueling, Ying Li, Zhihong Liu, and Jianli Zhao. "Solving Quaternion Linear System Based on Semi-Tensor Product of Quaternion Matrices." Symmetry 14, no. 7 (2022): 1359. http://dx.doi.org/10.3390/sym14071359.
Full textLiu, Zhihong, Ying Li, Xueling Fan, and Wenxv Ding. "A New Method of Solving Special Solutions of Quaternion Generalized Lyapunov Matrix Equation." Symmetry 14, no. 6 (2022): 1120. http://dx.doi.org/10.3390/sym14061120.
Full textDing, Wenxv, Ying Li, Anli Wei, and Zhihong Liu. "Solving reduced biquaternion matrices equation $ \sum\limits_{i = 1}^{k}A_iXB_i = C $ with special structure based on semi-tensor product of matrices." AIMS Mathematics 7, no. 3 (2022): 3258–76. http://dx.doi.org/10.3934/math.2022181.
Full textYefremov, Alexander P. "Associative Hypercomplex Algebras Arise over a Basic Set of Subgeometric One-Dimensional Elements." Mathematics 13, no. 13 (2025): 2105. https://doi.org/10.3390/math13132105.
Full textAlagöz, Yasemin, and Gözde Özyurt. "Linear Equations Systems of Real and Complex Semi-Quaternions." Iranian Journal of Science and Technology, Transactions A: Science 44, no. 5 (2020): 1483–93. http://dx.doi.org/10.1007/s40995-020-00956-7.
Full textBossly, Rawan, Majid Ali Choudhary, Mohd Danish Siddiqi, Oḡuzhan Bahadır, and Mehmet Gülbahar. "DDVV Inequality on Submanifolds Coupled with a Slant Factor in Quaternionic Kaehler Manifolds." Axioms 14, no. 1 (2024): 6. https://doi.org/10.3390/axioms14010006.
Full textA. Funda; OKUYUCU, YILDIZ. "Inextensible flow of a semi-real quaternionic curve in semi-euclidean space R42." Communications Faculty Of Science University of Ankara Series A1Mathematics and Statistics 67, no. 1 (2018): 323–32. http://dx.doi.org/10.1501/commua1_0000000854.
Full textŞenturk, Gülsüm. "A generalized quaternionic sequence with Vietoris' number components." Filomat 37, no. 28 (2023): 9753–68. http://dx.doi.org/10.2298/fil2328753s.
Full text